Items where Year is 2017

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | G | M | S
Number of items: 8.

B

Bertin, Marie José and Lecacheux, Odile (2017) Automorphisms of certain Niemeier lattices and Elliptic Fibrations. Albanian J. Math., 11. pp. 13-33. ISSN 1930-1235

G

Gassert, T. Alden (2017) A note on the monogeneity of power maps. Albanian J. Math., 11 (1). pp. 3-12.

Guest, Scott (2017) Weighted projective spaces of binary sextics and octavics. Algebraic Curves.

M

Mandili, Jorgo (2017) A rilindi arsimi me Rilindjen? Revista e Shkencave Shoqerore.

S

Shaska, Tanush (2017) Bashkësitë algjebrike afine. In: Kurbat Algjebrike. AulonaPress, Vlora, Albania, pp. 1-15. ISBN 978-1-60985-016-6 (In Press)

Shaska, Tanush (2017) Heights on weighted projective spaces. Contemporary Math.. pp. 1-10. (Unpublished)

Shaska, Tanush (2017) Njehsimi Integral. Albanian Institute of Mathematics, Vlora, Albania. ISBN 978-1-60985-024-1

Shaska, Tanush (2017) Njehsimi diferencial. Albanian Institute of Mathematics.

This list was generated on Mon May 21 08:11:16 2018 UTC.